Acta Mathematica, 1977

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (28 articles)

Volume 139, Issue 1

[1] Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system

H. B. Lawson Jr. University of California, Berkeley, California, USA R. Osserman Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331513

Acta Mathematica, 139, (1), 1-17, 1976.8
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 776 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Hölder estimate for quasiconformal maps between surfaces in Euclidean space

Leon Simon Stanford University, Stanford, Calif., USA

TBD mathscidoc:1701.331514

Acta Mathematica, 139, (1), 19-51, 1976.8
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 570 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The dimension of almost spherical sections of convex bodies

T. Figiel Polish Academy of Sciences, Gdansk, Poland J. Lindenstrauss Hebrew University, Jerusalem, Israel V. D. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331515

Acta Mathematica, 139, (1), 53-94, 1976.8
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 875 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Principe de moindre action, propagation de la chaleur et estimees sous elliptiques sur certains groupes nilpotents

Bernard Gaveau Paris, France

TBD mathscidoc:1701.331516

Acta Mathematica, 139, (1), 95-153, 1977.4
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The regularity of free boundaries in higher dimensions

Luis A. Caffarelli University of Minnesota, Minneapolis, Minnesota, USA

TBD mathscidoc:1701.331517

Acta Mathematica, 139, (1), 155-184, 1976.2
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 580 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Unitary representations defined by boundary conditions—the case of sl(2,$R$)

R. Ranga Rao University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331518

Acta Mathematica, 139, (1), 185-216, 1976.9
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals

R. Schoen Stanford University, Stanford, USA L. Simon Stanford University, Stanford, USA F. J. Almgren Jr Princeton University, Princeton, USA

TBD mathscidoc:1701.331519

Acta Mathematica, 139, (1), 217-265, 1976.9
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 689 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the computability of conjugate powers in finitely generated Fuchsian groups

Leif Larsen University of Oslo, Norway

TBD mathscidoc:1701.331520

Acta Mathematica, 139, (1), 267-291, 1976.7
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 384 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 140, Issue 1

[1] The fundamental series of representations of a real semisimple Lie algebra

Thomas J. Enright University of California, San Diego, USA Nolan R. Wallach Rutgers University, New York, USA

TBD mathscidoc:1701.331521

Acta Mathematica, 140, (1), 1-32, 1976.5
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 594 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the number of invariant closed geodesics

Karsten Grove University of Copenhagen, Denmark Minoru Tanaka Tokyo Institute of Technology, Japan

TBD mathscidoc:1701.331522

Acta Mathematica, 140, (1), 33-48, 1976.12
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 470 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Immersion and embedding of projective varieties

Kent W. Johnson Institute for Advanced Study, Princeton

TBD mathscidoc:1701.331523

Acta Mathematica, 140, (1), 49-74, 1977.1
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 1194 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Residual intersections and Todds formula for the double locus of a morphism

Dan Laksov M.I.T., Cambridge, Mass., USA

TBD mathscidoc:1701.331524

Acta Mathematica, 140, (1), 75-92, 1977.4
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 465 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A note on residual intersections and the double point formula

William Fulton Brown University, Providence, R.I.

TBD mathscidoc:1701.331525

Acta Mathematica, 140, (1), 93-101, 1977.4
[ Download ] [ 2017-01-08 20:32:45 uploaded by actaadmin ] [ 396 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Nearest neighbor birth and death processes on the real line

R. A. Holley University of Colorado, Boulder, Colo., USA D. W. Stroock University of Colorado, Boulder, Colo., USA

TBD mathscidoc:1701.331526

Acta Mathematica, 140, (1), 103-154, 1976.10
[ Download ] [ 2017-01-08 20:32:45 uploaded by actaadmin ] [ 553 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] State spaces of Jordan algebras

Erik M. Alfsen University of Oslo, Oslo, Norway Frederic W. Shultz Wellesley College, Wellesley, Massachussetts, USA

TBD mathscidoc:1701.331527

Acta Mathematica, 140, (1), 155-190, 1977.1
[ Download ] [ 2017-01-08 20:32:45 uploaded by actaadmin ] [ 631 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The local structure of twisted covariance algebras

Philip Green Columbia University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331528

Acta Mathematica, 140, (1), 191-250, 1977.4
[ Download ] [ 2017-01-08 20:32:45 uploaded by actaadmin ] [ 587 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Expansions for spherical functions on noncompact symmetric spaces

Robert J. Stanton Institute for Advanced Study, Princeton, USA Peter A. Tomas University of Chicago, Chicago, USA

TBD mathscidoc:1701.331529

Acta Mathematica, 140, (1), 251-276, 1977.5
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 635 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The rational homotopy theory of certain path spaces with applications to geodesics

Karsten Grove University of Copenhagen, Denmark Stephen Halperin University of Toronto, Canada Micheline Vigué-Poirrier Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331530

Acta Mathematica, 140, (1), 277-303, 1977.3
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 141, Issue 1

[1] Quadratic polynomials and quadratic forms

John Friedlander Scuola Normale Superiore, Pisa Henryk Iwaniec Scuola Normale Superiore, Pisa

TBD mathscidoc:1701.331531

Acta Mathematica, 141, (1), 1-15, 1977.7
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A fixed point theorem in symplectic geometry

J. Moser Courant Institute of Matematical Sciences, New York University

TBD mathscidoc:1701.331532

Acta Mathematica, 141, (1), 17-34, 1977.10
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 580 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On certain reciprocity-laws for theta functions and modular forms

Goro Shimura Princeton University, Princeton, U.S.A.

TBD mathscidoc:1701.331533

Acta Mathematica, 141, (1), 35-71, 1977.6
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] An extremal problem for quasiconformal mappings and a theorem by Thurston

Lipman Bers Columbia University, New York

TBD mathscidoc:1701.331534

Acta Mathematica, 141, (1), 73-98, 1977.8
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 696 downloads ] [ 0 comments ] [ Cited by 89 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Spirals and the universal Teichmüller space

F. W. Gehring University of Michigan, Ann Arbor, Michigan, U.S.A.

TBD mathscidoc:1701.331535

Acta Mathematica, 141, (1), 99-113, 1977.12
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 418 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On Iversen's theorem for meromorphic functions with few poles

W. K. Hayman Imperial College, London

TBD mathscidoc:1701.331536

Acta Mathematica, 141, (1), 115-145, 1977.11
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Similarity of operator algebras

Richard V. Kadison University of Pennsylvania, Philadelphia, Pa., U.S.A.

TBD mathscidoc:1701.331537

Acta Mathematica, 141, (1), 147-163, 1977.11
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Potential techniques for boundary value problems on C^{1}-domains

E. B. Fabes University of Minnesota, Minneapolis, Minn, U.S.A. M. Jodeit Jr. University of Minnesota, Minneapolis, Minn, U.S.A. N. M. Rivière University of Minnesota, Minneapolis, Minn, U.S.A.

TBD mathscidoc:1701.331538

Acta Mathematica, 141, (1), 165-186, 1977.11
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Cited by 161 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Complex geometry and operator theory

M. J. Cowen State University of New York, Stony Brook, N.Y., U.S.A. R. G. Douglas State University of New York, Stony Brook, N.Y., U.S.A.

TBD mathscidoc:1701.331539

Acta Mathematica, 141, (1), 187-261, 1977.6
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 856 downloads ] [ 0 comments ] [ Cited by 197 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The inverse Sturm-Liouville problem with symmetric potentials

Ole H. Hald University of California, Berkeley, U.S.A.

TBD mathscidoc:1701.331540

Acta Mathematica, 141, (1), 263-291, 1976.12
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 1039 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved